On a family of Thue equations of degree $16$

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2407-2429
JournalMathematics of computation
Volume79
Issue number272
Publication statusPublished - 2010

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

On a family of Thue equations of degree $16$. / Ziegler, Volker.

In: Mathematics of computation, Vol. 79, No. 272, 2010, p. 2407-2429.

Research output: Contribution to journalArticleResearchpeer-review

@article{533ba0199cc64e3f9840ede05bafed49,
title = "On a family of Thue equations of degree $16$",
author = "Volker Ziegler",
year = "2010",
language = "English",
volume = "79",
pages = "2407--2429",
journal = "Mathematics of computation",
issn = "0025-5718",
publisher = "American Mathematical Society",
number = "272",

}

TY - JOUR

T1 - On a family of Thue equations of degree $16$

AU - Ziegler, Volker

PY - 2010

Y1 - 2010

M3 - Article

VL - 79

SP - 2407

EP - 2429

JO - Mathematics of computation

JF - Mathematics of computation

SN - 0025-5718

IS - 272

ER -